# SDR P5CA2021080600281

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 7929305
- Part serial: 9803248
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - FOUND #2 ENG PRECOOLER RH FINS BROKEN( IAW AMM 36-11-15-004-003-001 REV 132 REMOVED AND #2 ENG PRECOOLER. IAW AMM 36-11-15-404-020-001 REV 132 REV 132 INSTALL PRECOOLER AT #2 ENG WITH NEW PARTS. IAW AMM 36-11-15-404-020-001 REV 132 ACCOMPLISHED THE #2 ENG PRECOOLER POST-INSTALLATION LEAK TEST RESULT. CONDITION CHECK NORMAL AND NO LEAK FOUND )
